Aa
Aa
A
A
A
Close
Avatar universal

aches and pains after third rabies jab

I have had 3 injections for rabies because there are some bats out in the evenings where I work. The first two jabs were ok but the 3rd one has given me aches and pains. It has been 6 days now and looks like it will continue. Can someone tell me how long it might last for and if there is anything to take for it except ibuprofen? A doctor dave me 10mg of Lorat but only 4 tablets so I only have 2 left. i do not have any other symptoms, just these aches and pains.
2 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hi!
Rabies vaccine can affect every individual in different ways. Feeling sick, diarrhea, swollen glands, joint pains and muscular pains are common side effects of rabies vaccine and affect more than 1 in every ten cases. These do not last long and go away on their own. Continue with the pain killer you have been taking. If they persist for few more days seek medical help. Hope you find this information useful. Do keep us posted.
Take care and good luck!
Avatar universal
Where are you from that info comforted me.  I'm on dose 2 and I haven't had solid stool and all types of crazy issues.  
Have an Answer?

You are reading content posted in the Immunization Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Is a gluten-free diet right for you?
We answer your top questions about the flu vaccine.
Learn which over-the-counter medicines are safe for you and your baby
Yummy eats that will keep your child healthy and happy
Healing home remedies for common ailments